Not really sure??

Hi girls,

Just wondered if i could have some advice from others that have been in my situation. My cycle lasts around 28-30 days as i think im irregular due to that fact. Ive recently got with my boyfiend a couple months back, and first slept with him the day after my period stopped. The first day of my last period was on 23.04.2013 and lasted for 3 days. We used protection but i couldnt tell if the condom split or not as was dark, and my boyfriend pulled out, and got rid of it straight away, soon after. 7 days following that night i suddenly got a cramp, like period cramping. then it would come and go. Ive been suffering from backache, headaches, feeling sick, and feeling bloated. I also seem to fall asleep straight away and usually i take my anti depressaints to help me fall asleep. Ive also recently had mood swings, for no reason. Im not due my period (i think)( until 23/24.05.2013 and i usually dont get cramping, mood swings, bloating or tiredness until the week before/ a couple days before im due to come on.

Im planning on taking a test the day before im due my period, as i did the same when i fell pregnant with my son. and that was atleast a month after. I would be greatful if you could give me your different opinions. Thank you :)

3 Replies

  • I was really irregular & it drove me nuts when we were trying as I never knew whether a period was missed or just naturally late. Could u find a subtle way of asking ur boyfriend if he noticed anything wrong with the condom?

  • I could do yeah, but all this worry was upsetting the both of us :( i'm going to ask at some point, but also wait till im due my period to see :)

  • If you are really worried ask the doc to do a blood test and check your hcg levels.

    If they are low and you are not pregnant then tell them what symptoms you are having. Have you been taking the anti depressaints still if you have been falling asleep or been missing them out as you have fallen asleep (if that makes sense) as sometimes when you have been taking anti depressaints for a period of time and then stop can that not mess with your systems?

You may also like...